# SDR USAAD00077

- Difficulty date: May 19, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND EMERGENCY LIGHTS WON''T TEST.  MAINTENANCE REPLACED BATTERY PACKS.  OPS CHECKED GOOD.  (M)
